MAUDE Adverse Event Report: KARL STORZ ENDOVISION VIDEO-URETERO-RENOSCOPE FLEX XC

KARL STORZ ENDOVISION VIDEO-URETERO-RENOSCOPE FLEX XC
Model Number 11278VS
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 02/12/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the patient was readmitted to the hospital a few days after the procedure due to discomfort.Blood and urine cultures subsequently tested positive for burkholderia cepacia.The patient remains hospitalized.His clinical condition has improved.However, inpatient management is ongoing, and antibiotic therapy continues.Since the patient got infected and further hospitalization/medication is necessary, the case is deemed as reportable.

Brand Name
VIDEO-URETERO-RENOSCOPE FLEX XC
Common Device Name
VIDEO-URETERO-RENOSCOPE FLEX XC
Manufacturer (Section D)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer (Section G)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key24527353
Report Number1221826-2026-00456
Device Sequence Number8439595
Product Code FGB
UDI-Device Identifier04048551344408
UDI-Public04048551344408
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K141250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11278VS
Device Catalogue Number11278VS
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Initial Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexUnknown